# SDR SWAA2016062053000

- Difficulty date: May 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654580731
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STIFFENER OUTER CHORD CRACKED BETWEEN BS 277 TO BS 291.5, BETWEEN STR 11R TO STR 12R.  R & R CHORD IAW EA.
